# SDR YENA2020120900579

- Difficulty date: November 22, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 37,535 hours, 24,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002211
- Part serial: 001971
- Condition: Failed
- Location: Emergency Lights
- Part time: 39,090 hours, 25,299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERABLE ELPU FWD LT IN PASSENGER CABIN, REF AEROMAN N/R 2020-360662.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT, IAW E190 AMM 33-50-01-000-801-A.  OPERATIONS CHECK GOOD, IAW E190 AMM 33-50-00-710-801-A.
